# SDR VTZA96274

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 2150 · Cabin Cooling System
- Part: Freon Motor
- Part number: 1250104
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 6457 - EWR-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS DUE TO SMOKE COMING FROM AIR CONDITIONING ACCESS VENT.  MAINTENANCE INSPECTED AIR CONDITIONER AND FERRIED AIRCRAFT TO LYH.  MAINTENANCE REMOVED AND REPLACED FREON MOTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
